# SDR SWAA2023072560708

- Difficulty date: June 19, 2023
- Submitted: July 25, 2023
- Operation: Air carrier
- Aircraft: N561WN
- Make and model: Boeing 737-73V
- Aircraft serial: 32417
- Aircraft time: 59,068 hours, 38,076 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Broken
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN STRIP PHOTOLUMINESCENT FLOOR PROXIMITY LIGHTING AT PASSENGER CABIN (6 EA) 2023-394697<[01] INSTALLED STRIP PHOTOLUMINESCENT FLOOR PROXIMITY LIGHTING AT PASSENGER CABIN (6 EA) IAW AMM 33-51-15-400-802;[02] CORRECTED STEP 1 INSTALLED STRIP PHOTOLUMINESCENT FLOOR PROXIMITY LIGHTING AT AFT PASSENGER CABIN (6 EA) IAW AMM 33-51-15-400-802;[03] JOB COMPLETED
